Four-dimensional photonic lattices and discrete tesseract solitons

Jukić, Dario and Buljan, Hrvoje (2013) Four-dimensional photonic lattices and discrete tesseract solitons. Physical Review A, 87 (1). pp. 13814-4. ISSN 1050-2947

[img]
Preview
PDF - Published Version
Language: English

Download (292kB) | Preview

Abstract

We theoretically study discrete photonic lattices in more than three dimensions and point out that such systems can exist in continuous three-dimensional space. We study discrete diffraction in the linear regime and demonstrate the existence of four-dimensional (4D) tesseract solitons in nonlinear 4D periodic photonic lattices. Finally, we propose a design towards a potential realization of such periodic 4D lattices in experiments.

Item Type: Article
Keywords: photonic structures. four-dimensional, complex networks
Date: January 2013
Subjects: NATURAL SCIENCES > Physics
Additional Information: Copyright (2013) by the American Physical Society.
Divisions: Faculty of Science > Department of Physics
Project code: 119-0000000-1015
Publisher: American Physical Society
Depositing User: Gordana Stubičan Ladešić
Date Deposited: 05 Jun 2014 08:16
Last Modified: 23 Feb 2016 15:29
URI: http://digre.pmf.unizg.hr/id/eprint/2219

Actions (login required)

View Item View Item

Nema podataka za dohvacanje citata